Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonlinear differential equations with forcing terms


Author: Fred Brauer
Journal: Proc. Amer. Math. Soc. 15 (1964), 758-765
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1964-0166452-8
MathSciNet review: 0166452
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Springer, Berlin, 1959. MR 0118904 (22:9673)
  • [2] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] N. Levinson, The asymptotic behavior of a system of linear differential equations, Amer. J. Math. 68 (1946), 1-6. MR 0015181 (7:381f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0166452-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society